Aspirin 300mg Dispersible Tablets, 32 Tablets

Relief of mild to moderate pain, inflammation & fever.

Suitable for: Adults and children of 16 years and over.

Active ingredients: Aspirin

  • For the effective relief of pain.
  •  Do not give to children under 16 years of age

£0.79

Qty:
Compare
  • For the effective relief of pain.
  •  Do not give to children under 16 years of age

Aspirin 300mg Dispersible Tablets, 32 Tablets

Aspirin 300mg Dispersible Tablets helps provide pain relief for a range conditions, such as body aches and pains, headaches, migranes, sore throats and period pains.

A value brand tablet which dissolves in water, providing pain relief for conditions such as headache and migraine. It reduces inflammation associated with backache, muscular aches and pains, toothache, nerve pain (neuralgia) and period pain.

This formulation of Aspirin dissolves in water so can be used as a gargle to treat conditions like sore throats. It can also be dissolved and drank to provide faster relief than standard Aspirin tablets.

For the relief of mild to moderate pain including:

  • headache,
  • migraine,
  • neuralgia (nerve pain),
  • toothache,
  • sore throat
  • period pains.

For the symptomatic relief of colds and flu, rheumatic pain, sprains and strains, muscular aches, fibrositis, sciatica, lumbago, joint swelling and stiffness

Aspirin is an everyday painkiller for aches and pains such as headachetoothache and period pain. It can also be used to treat colds and “flu-like” symptoms, and to bring down a high temperature. It is also known as acetylsalicylic acid.

Aspirin is also available combined with other ingredients in some cold and flu remedies.

Some medicines interfere with the way aspirin works.

MIXING ASPIRIN WITH HERBAL REMEDIES OR SUPPLEMENTS

Aspirin may not mix well with quite a lot of complementary and herbal medicines. Aspirin could change the way they work and increase your chances of side effects.

For safety, speak to your pharmacist or doctor before taking any herbal or alternative remedies with aspirin.

HOW DOES ASPIRIN FOR PAIN RELIEF WORK?

If you’ve been hurt or have an infection, your body makes hormones called prostaglandins. The prostaglandins cause swelling and sometimes fever and they send pain signals to the brain. This is all part of your body’s natural response to injury. The swelling and fever can help your body heal.

Aspirin stops your body making prostaglandins and this lowers the pain and reduces swelling and fever.

WHEN WILL I FEEL BETTER?

You should start to feel better 20 to 30 minutes after taking aspirin.

IS IT SAFE TO TAKE ASPIRIN FOR A LONG TIME?

It’s best to take the lowest dose that works for you for the shortest possible time. That way there’s less chance that you’ll get unwanted side effects like stomach ache.

HOW LONG SHOULD I TAKE ASPIRIN FOR?

If you’re taking aspirin for a short-lived pain like toothache or period pain, you may only need to take it for 1 or 2 days.

If you’ve bought it from a shop, supermarket or pharmacy and need to use aspirin for more than 3 days, ask your doctor or pharmacist for advice.

If your doctor has prescribed your aspirin, take it for as long as they recommend.

DOES ASPIRIN CAUSE STOMACH ULCERS?

Aspirin can cause ulcers in your stomach or gut, especially if you take it for a long time or in big doses.

Your doctor may tell you not to take aspirin if you have a stomach ulcer, or if you’ve had one in the past.

If you’re at risk of getting a stomach ulcer and you need a painkiller, take paracetamol instead of aspirin as it’s gentler on your stomach

Aspirin 300mg Dispersible Tablets Reviews

After using Aspirin 300mg Dispersible Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

Price of Aspirin 300mg Dispersible Tablets in UK

Aspirin 300mg Dispersible Tablets is available on Dock Pharmacy Essex UK, UK Online Pharmacy.

Brand

Aspirin

Brand

How To Use

Not suitable for children under 16 years.

Adults and Children over 16 years: One to three tablets to be taken in water every four to six hours as needed with or just after food.

No more than twelve tablets in 24 hours.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Do not take if suffering from a stomach ulcer or other stomach disorder. Do not take if allergic to ibuprofen or aspirin. Do not take if taking aspirin or ibuprofen already. Consult your doctor before taking if you suffer from any of the following conditions: Asthma, Heart, Kidney or Liver damage. Patients on medication to thin the blood should also consult their doctor before taking. Avoid use in pregnancy.

To make sure aspirin as a painkiller (including mouth gel) is safe for you, tell your doctor or pharmacist if you have:

If you’re pregnant, trying to get pregnant or if you want to breastfeed, check with your doctor that it’s safe for you to take aspirin.

The dose of aspirin that’s right for you depends on the kind of aspirin you’re taking, why you’re taking it and how well it helps your symptoms.

Ingredients

Each Tablet contains active: aspirin 300mg. Also contains inactive: lactose, sodium saccharin, potato starch, citric acid, sodium lauryl sulphate, talc and calcium carbonate. 

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller